# SDR PCAA0304064

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 24,125 hours, 26,549 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Severed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA-FLIGHT 3960 CREW REPORTED LOSS OF NR 1 HYDRAULIC FLUID IN FLIGHT.  ISOLATION LIGHT ILLUMINATED.  HYDRAULIC CONTENTS AT .5 QUARTS.  NR 1 HYDRAULIC PUMP CAUTION LIGHT ALSO ILLUMINATED, BUT PRESSURE REMAINED NORMAL.  EMERGENCY WAS DECLARED.  FLIGHT LANDED WITH OUT ANY LOSS OF BRAKES NOR ANY PROBLEMS WITH LANDING GEAR.  MAINTENANCE FOUND A HYDRAULIC LINE TO NR 1 INLET PRESSURE MANIFOLD SEVERED.  RIGID HYDRAULIC LINE WAS REPLACED WITH A FLEXIBLE LINE IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 20-50-52.  HYDRAULIC SYSTEM BLED.  NO LEAKS WERE NOTED, AIRCRAFT RETURNED TO SERVICE.
